Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SodyPop

Stinging, Itching, And Dryness Worsening The Longer I Use The Regimen?

Recommended Posts

I was so excited to find the Regimen. I've used it on and off over the past year because the benzoyl peroxide has been too harsh on my skin. I tried again about a month and a half ago, starting with the smallest possible amount of it and working my way up slowly. I followed every direction perfectly, and as it has before, it worked remarkably well for the first few weeks.

About 3 weeks in, my skin began to dry excessively, and became cracked. As time wore on, putting the moisturizer on grew incredibly painful. I began to break out, which I suspect is a result of touching my face too much. Rather difficult not to when it itches this much.

Anyways, it seems that the Regimen works in the beginning for me, but the longer I do it, the more side effects I experience. The stinging, burning, itching, and dryness are so severe, I can't live with it. Any ideas what could be wrong, or what else I could do? I really enjoyed those weeks of clear skin :(

Thanks.

Share this post


Link to post
Share on other sites

I am having the same problem. The first 3 weeks of the regimen I had only slight dryness and irritation. This past week my whole face has become flaky and really itchy around my eyebrows and temple region. The thing is I am even flaky in areas where I don't apply the BP so I don't know why that is. Will this go away eventually?

Share this post


Link to post
Share on other sites

I had the same but I just stuck it out. I never ever want to live through the first 5 weeks of starting the regimen again as it was so awful, but I'm glad I pushed through the pain because just suddenly the awful itching and burning sensation started to reduce and disappear within a week. I'm not saying that this will be the case for everyone, but I was for me.

If your skin is incredibly irritated in areas then just avoid applying BP to those areas for a couple of days, but don't miss it your whole face completely as it just seems to set everything back.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×